Authors: Jevtić, Filip 
Jelić, Marija
Živaljević, Rade 
Title: Cyclohedron and Kantorovich–Rubinstein Polytopes
Journal: Arnold Mathematical Journal
Volume: 4
Issue: 1
First page: 87
Last page: 112
Issue Date: 1-Apr-2018
ISSN: 2199-6792
DOI: 10.1007/s40598-018-0083-4
We show that the cyclohedron (Bott–Taubes polytope) Wn arises as the polar dual of a Kantorovich–Rubinstein polytope KR(ρ) , where ρ is an explicitly described quasi-metric (asymmetric distance function) satisfying strict triangle inequality. From a broader perspective, this phenomenon illustrates the relationship between a nestohedron Δ F^ (associated to a building set F^) and its non-simple deformation Δ F, where F is an irredundant or tight basis of F^ (Definition 21). Among the consequences are a new proof of a recent result of Gordon and Petrov (Arnold Math. J. 3(2):205–218, 2017) about f-vectors of generic Kantorovich–Rubinstein polytopes and an extension of a theorem of Gelfand, Graev, and Postnikov, about triangulations of the type A, positive root polytopes.
Keywords: Cyclohedron | Kantorovich-Rubinstein polytopes | Lipschitz polytope | Metric spaces | Nestohedron | Unimodular triangulations
Publisher: Springer Link
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Topology, geometry and global analysis on manifolds and discrete structures 

Show full item record


checked on Jun 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.